Hail, Pushmataha
- When
- June 6, 3:25 PM CST to 3:39 PM CST
- Where
- Pushmataha County, 7 mi N of Sobol
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.250, -95.217
2 hail, 1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 6, 2:59 PM CST, 26 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 359 PM CDT TUE JUN 6 2006 .MESOSCALE UPDATE... THE ENVIRONMENT OVER FAR SOUTHEAST OKLAHOMA IS SUPPORTING SUPERCELL STORMS AT THIS TIME. DEEP-LAYER SHEAR OF 35 TO 40 KNOTS IS COMBINING WITH CAPES TO AROUND 1500 J/KG AND 0 TO 1 KM HELICITY NEAR 200 M2/S2 TO SUPPORT STORM ROTATION. THE MOST IMPRESSIVE CELLS ARE NOW OUT OF OUR FORECAST AREA ...HOWEVER THE CELL IN CENTRAL PUSHMATAHA HAS SHOWN SOME STORM ROTATION AND MAY FURTHER ORGANIZE INTO A BETTER STRUCTURED CELL. VERY LARGE HAIL AND STORNG WINDS ARE THE PRIMARY THEAT...HOWEVER THE CELL INTERACTION WITH THE SURFACE BOUNDARY WILL NEED TO BE MONITORED. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 345 PM CDT TUE JUN 6 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 341 PM CDT TUE JUN 6 2006 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...PUSHMATAHA AND CHOCTAW COUNTIES. ONSET...ONGOING...ENDING BY MID EVENING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...PRIMARILY PUSHMATAHA AND CHOCTAW COUNTIES. ONSET...ONGOING...ENDING BY MID EVENING. DISCUSSION... SCATTERED SEVERE THUNDERSTORMS HAVE DEVELOPED ACROSS FAR SOUTHEAST OKLAHOMA ALONG THE WESTERN PERIPHERY OF A PASSING MESOSCALE CIRCULATION ALOFT. WIND PROFILES AND AVAILABLE INSTABILITY SUPPORT SUPERCELLULAR STRUCTURE WITH THESE STORMS...WHICH WILL INCLUDE A RISK OF TORNADOES...LARGE HAIL...AND DAMAGING WINDS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS PUSHMATAHA AND CHOCTAW COUNTIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. EXTENDED DISCUSSION... AN UPPER RIDGE OF HIGH PRESSURE WILL BUILD INTO THE AREA AFTER TODAY. THIS WILL LEAD TO DRY WEATHER AND MUCH WARMER TEMPERATURES THROUGH THE REMAINDER OF THE WEEK...AND ON THROUGH THE WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The Western Arkansas radar (KSRX), 140 km away, was scanning. The volume nearest the first event began at 21:26 UTC.
2 hail, 1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds estimated at 70 miles an hour uprooted a large tree and snapped several others.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2006Every state in 2006This day in weather historyWarnings in Oklahoma, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5514396, 5514491, 5514492.